Alert archive / Georgia / River Flood Warnings in 2021

River Flood Warning 23, NWS Jacksonville, FL

March 24, 2021Brantley County, Georgia

NWS Jacksonville, FL issued this river flood warning at Mar 24, 2021, 9:03 PM EDT for Brantley County, Georgia. It took effect at Mar 25, 2021, 2:00 AM EDT. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Mar 24, 2021, 9:03 PM EDT (01:03 UTC)
In effect from
Mar 25, 2021, 2:00 AM EDT
Expired
Apr 2, 2021, 4:59 AM EDT
In force
8 days
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
Minor

County Brantley County, GA

The radar

The Jacksonville radar (KJAX), 84 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Satilla River at Atkinson (ATKG1). The gauge peaked at 14.91 ft at Mar 27, 2021, 2:00 PM EDT.

actionminormoderate10152003/2503/2603/2703/2803/2903/3003/3104/0104/0204/03
Action stage
11 ft
Minor stage
13 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02228000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

334 
WGUS42 KJAX 250103
FLWJAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
903 PM EDT Wed Mar 24 2021

...The National Weather Service in Jacksonville FL has issued a 
Flood Warning for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-251400-
/O.NEW.KJAX.FL.W.0023.210325T0600Z-210327T1800Z/
/ATKG1.1.ER.210325T0600Z.210325T1800Z.210327T1200Z.NO/
903 PM EDT Wed Mar 24 2021

The National Weather Service in Jacksonville has issued a

* Flood Warning for
  the Satilla River At Atkinson.
* From late tonight to Saturday afternoon.
* At 8:45 PM EDT Wednesday the stage was 12.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight to a crest of 13.2 feet early tomorrow 
  afternoon. It will then fall below flood stage Saturday morning.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

JAX
17 follow-up statements
737 
WGUS82 KJAX 251322
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
922 AM EDT Thu Mar 25 2021

...The Flood Warning is extended for the following rivers in 
Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-261330-
/O.EXT.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.210325T0500Z.210326T0600Z.000000T0000Z.NO/
922 AM EDT Thu Mar 25 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until further notice.
* At 8:45 AM EDT Thursday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.7 feet 
  just after midnight tonight.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

DD
453 
WGUS82 KJAX 260219
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
1019 PM EDT Thu Mar 25 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-270230-
/O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.210325T0500Z.210327T0600Z.000000T0000Z.NO/
1019 PM EDT Thu Mar 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until further notice.
* At 9:45 PM EDT Thursday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.5 feet 
  early Saturday morning.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

SHASHY
769 
WGUS82 KJAX 261254
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
854 AM EDT Fri Mar 26 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-271300-
/O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.210325T0500Z.210327T1200Z.000000T0000Z.NO/
854 AM EDT Fri Mar 26 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until further notice.
* At 7:45 AM EDT Friday the stage was 14.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.7 feet 
  tomorrow morning.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

DD
911 
WGUS82 KJAX 270115
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
915 PM EDT Fri Mar 26 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-280115-
/O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.210325T0500Z.210327T0600Z.000000T0000Z.NO/
915 PM EDT Fri Mar 26 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until further notice.
* At 8:45 PM EDT Friday the stage was 14.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.8 feet 
  just after midnight tonight.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

KB
011 
WGUS82 KJAX 271343
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
943 AM EDT Sat Mar 27 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-280300-
/O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.210325T0500Z.210327T1800Z.000000T0000Z.NO/
943 AM EDT Sat Mar 27 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until further notice.
* At 8:45 AM EDT Saturday the stage was 14.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 14.9 feet 
  this afternoon.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

JAX
566 
WGUS82 KJAX 280146
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
946 PM EDT Sat Mar 27 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-290200-
/O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.000000T0000Z.NO/
946 PM EDT Sat Mar 27 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until further notice.
* At 8:45 PM EDT Saturday the stage was 14.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 13.5 feet Tuesday 
  evening.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

DD
234 
WGUS82 KJAX 281422
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
1022 AM EDT Sun Mar 28 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-291430-
/O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.000000T0000Z.NO/
1022 AM EDT Sun Mar 28 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until further notice.
* At 8:45 PM EDT Saturday the stage was 14.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 13.5 feet Tuesday 
  evening.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

SANDRIK
452 
WGUS82 KJAX 290139
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
939 PM EDT Sun Mar 28 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-300145-
/O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.000000T0000Z.NO/
939 PM EDT Sun Mar 28 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until further notice.
* At 8:45 PM EDT Sunday the stage was 14.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 13.1 feet Wednesday 
  evening.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

DD
300 
WGUS82 KJAX 291513
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
1113 AM EDT Mon Mar 29 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-300145-
/O.CON.KJAX.FL.W.0023.000000T0000Z-000000T0000Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.000000T0000Z.NO/
1113 AM EDT Mon Mar 29 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until further notice.
* At 10:45 AM EDT Monday the stage was 14.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall to 13.2 feet Thursday 
  morning.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

JAX
599 
WGUS82 KJAX 300121
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
921 PM EDT Mon Mar 29 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-310130-
/O.EXT.KJAX.FL.W.0023.000000T0000Z-210401T1200Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.210401T0600Z.NO/
921 PM EDT Mon Mar 29 2021

...The Flood Warning is now in effect until Thursday morning...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until Thursday morning.
* At 8:45 PM EDT Monday the stage was 14.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  Thursday morning and continue falling to 12.6 feet Thursday 
  evening.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

CHANEY
946 
WGUS82 KJAX 301302
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
902 AM EDT Tue Mar 30 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-311315-
/O.CON.KJAX.FL.W.0023.000000T0000Z-210401T1200Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T0600Z.NO/
902 AM EDT Tue Mar 30 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until Thursday morning.
* At 8:45 AM EDT Tuesday the stage was 14.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  Friday morning and continue falling to 12.8 feet Friday morning.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

NELSON
822 
WGUS82 KJAX 310113
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
913 PM EDT Tue Mar 30 2021

...The Flood Warning is extended for the following rivers in 
Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-010115-
/O.EXT.KJAX.FL.W.0023.000000T0000Z-210402T1200Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T0600Z.NO/
913 PM EDT Tue Mar 30 2021

...The Flood Warning is now in effect until Friday morning...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until Friday morning.
* At 8:45 PM EDT Tuesday the stage was 14.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  Friday morning and continue falling to 12.7 feet Friday evening.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

CHANEY
995 
WGUS82 KJAX 311249
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
849 AM EDT Wed Mar 31 2021

...The Flood Warning is extended for the following rivers in 
Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-011300-
/O.EXT.KJAX.FL.W.0023.000000T0000Z-210402T1800Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/
849 AM EDT Wed Mar 31 2021

...The Flood Warning is now in effect until early Friday afternoon...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until Friday afternoon.
* At 7:45 AM EDT Wednesday the stage was 13.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage Friday 
  morning and continue falling to 12.5 feet Saturday morning.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

DD
514 
WGUS82 KJAX 010115
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
915 PM EDT Wed Mar 31 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-020115-
/O.CON.KJAX.FL.W.0023.000000T0000Z-210402T1800Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/
915 PM EDT Wed Mar 31 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until Friday afternoon.
* At 8:45 PM EDT Wednesday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage Friday 
  morning and continue falling to 12.4 feet Saturday evening.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

JAX
890 
WGUS82 KJAX 011320
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
920 AM EDT Thu Apr 1 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-021330-
/O.CON.KJAX.FL.W.0023.000000T0000Z-210402T1800Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/
920 AM EDT Thu Apr 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until Friday afternoon.
* At 8:45 AM EDT Thursday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 12.2 feet Sunday morning.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

KB
408 
WGUS82 KJAX 020132
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
932 PM EDT Thu Apr 1 2021

...The Flood Warning continues for the following rivers in Georgia...

  Satilla River At Atkinson affecting Brantley County.


GAC025-021345-
/O.CON.KJAX.FL.W.0023.000000T0000Z-210402T1800Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/
932 PM EDT Thu Apr 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Satilla River At Atkinson.
* Until Friday afternoon.
* At 8:45 PM EDT Thursday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 12.1 feet Sunday evening.
* Impact...At 13.0 feet, Warners Landing, Louis Landing and 
  secondary roads around KOA campgrounds begin to flood.
* Impact...At 14.0 feet, River Rock Road begins to experience 
  flooding across the road.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

JAX
392 
WGUS82 KJAX 020859
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
459 AM EDT Fri Apr 2 2021

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Satilla River At Atkinson affecting Brantley County.

GAC025-021000-
/O.CAN.KJAX.FL.W.0023.000000T0000Z-210402T0859Z/
/ATKG1.1.ER.210325T0500Z.210328T0045Z.210402T1200Z.NO/
459 AM EDT Fri Apr 2 2021

...The Flood Warning for the Satilla River At Atkinson has been 
cancelled...

The Flood Warning is cancelled for
  the Satilla River At Atkinson.
* At 4:45 AM EDT Friday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to fall below flood stage this 
  morning and continue falling to 12.0 feet early Monday morning.


&&

LAT...LON 3129 8184 3114 8183 3114 8190 3128 8191

$$

NELSON

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Mar 24, 7:24 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 24, 7:24 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
724 PM EDT Wed Mar 24 2021

.AVIATION...
[Through 00Z Friday]

VFR this evening with high clouds and light SE winds. Moderate
confidence in low clouds (IFR/LIFR CIGS) along with some fog
(MVFR/IFR VSBYS) developing around 08-09z and pushing north into
all coastal TAF sites, but lower confidence in this scenario at
the inland GNV TAF site. Any low stratus/fog should dissipate in
the 13-14z time frame, except for slightly later around 15z at
SSI. S-SE winds will increase to around 12G18 knots at all TAF
sites in the 15-18z time frame during daytime heating.

&&

.PREV DISCUSSION [541 PM EDT]...

.NEAR TERM [Through Tonight]...

High pressure ridging at the surface stretches from Bermuda
to central Florida this afternoon while ridging aloft in the
mid levels centered near the Straits of Florida and the
Bahamas is promoting subsidence over the Florida peninsula.
A weak decaying frontal boundary lies just west of the area
from Macon SW to the Pensacola. Southerly flow in the low
levels between the high to the east and the weak front to the
west has allowed our high temperatures to rise into the low
80s along and west of I-95 over NE FL areas while an inland
moving Atlantic seabreeze has kept the coast cooler in the low
to mid 70s due to the influence of the cooler shelf waters
currently in the low 60s. The Atlantic seabreeze will continue
moving inland and collide with the Gulf coast seabreeze near
Highway 301 over NE FL and farther west near US441 in SE GA
west of Waycross, but showers are not expected as too much dry
air is in place with the exception a few spots north of
Homerville over inland SE GA where a few showers have held
together at this hour.

Tonight, some mid and high level clouds will make their way
across the region in the SW flow aloft with SE winds around
5-10 mph allowing low stratus to form over NE FL areas as
moisture increases from the south with patchy fog possible
from St Augustine southward late tonight with some patchy
sea fog over the cooler shelf waters also possible towards
sunrise. Overnight lows will be in the upper 50s to lower
60s.

.SHORT TERM [Thursday Through Friday Night]...

A surface low will develop and strengthen well west of the
region over the ArkLaTex region and move NE into the mid
Mississippi Valley while surface high pressure will remain
fixed over Bermuda on Thursday with breezy south to southwest
winds Thursday becoming more southwesterly as an attendant
cold front extending from the surface low moves eastward
through the TN valley and into the SE states. However,
ridging aloft building steadily northward from south Florida
will impede the cold front's progress from moving through our
area and causing the front to stall near the Altamaha river
basin by Friday night. Some isolated thunderstorms will be
possible over the Breakfast counties in SE GA north and west
of Waycross where enough surface instability will be available
just ahead of the cold front, but the stronger dynamics will
be lifting north of the region, decreasing the threat for any
severe storm potential with a few strong storms not out of the
question Friday afternoon over the northern counties.

Temperatures will continue to get warmer during the period with
highs about 10-15 degrees above normal with near record highs
expected Thursday and Friday. The coast will have cooler, near
normal high temperatures on Thursday behind the seabreeze, but
warm up Friday into the low 80s due to the persistent SW winds
that will pin the seabreeze closer to the immediate coast.
Overnight lows will be in the lower to mid 60s.

.LONG TERM [Saturday Through Wednesday]...

Saturday into Sunday, the stalled front will lift back to the
north Saturday with warm high pressure persisting from Bermuda
to Florida at the surface and low level ridging over the Atlantic
to our east with light southerly winds. This pattern will promote
the formation of the Atlantic and Gulf coast seabreezes, but too
much dry air and subsidence in the mid levels should prevent any
showers forming along the seabreeze. On Sunday, another cold front
will approach the region from the NW and deliver some showers over
SE GA and an isolated thunderstorm possible near the Altamaha river.
Highs will remain well above seasonal values in the upper 80s to
around 90s degrees west of I-95 on Saturday and only slightly cooler
on Sunday due to increasing clouds ahead of the front. Overnight
lows will remain mild in the 60s.

Monday into Wednesday, The front will move SE across the area and
high pressure will build north of the region over the upper Ohio
Valley and interior Mid Atlantic region with onshore north to NE
flow and cooler temperatures in the 70s for highs on Monday. As
the high moves eastward onto the Mid Atlantic coast on Tuesday,
winds will become easterly and then southeasterly on Wednesday
with dry conditions as the low level ridge forms just east of
the area with mid level riding over the eastern Gulf of Mexico
keeping zonal flow aloft in the mid to upper levels overhead.
Temperatures will slowly warm back to to above seasonal values
with highs in the upper 70s north to low to mid 80s southward to
locations in north central Florida on Tuesday with further warming
on Wednesday into the mid to upper 80s while staying cool at the
coast in the 70s. Overnight lows will be in the upper 50s to low 60s
into midweek next week.

.MARINE...

Light southeast winds with easterly swells are expected through
tonight with patchy fog possible over the nearshore waters. Winds
will become southerly and strengthen ahead of another frontal
system on Thursday and Friday, which will stall west of the area
through the weekend. Moist air over the cool shelf waters may
support fog development over the weekend. Another front will
approach the region and move over the waters late Sunday night
into early Monday with north to northeast winds to begin the week
as high pressure builds to the north.

Rip Currents: Moderate rip current risk this afternoon into
Thursday.

.HYDROLOGY...

Minor flooding still continues along the Santa Fe basin near
Three Rivers Estates, with levels continuing to fall toward Action
stage.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  59  88  64  87  63 /   0   0  10  30   0
SSI  60  73  63  83  64 /   0  10   0  10   0
JAX  60  88  63  89  64 /   0   0   0   0   0
SGJ  62  82  63  84  64 /   0   0   0   0   0
GNV  58  89  62  89  62 /   0   0   0   0   0
OCF  58  90  62  90  63 /   0   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Nearby

River Flood Warnings in Georgia, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.